# SDR AALA20150918009

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 110,616 hours, 17,918 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Binding
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ON TAKEOFF ROLL, 3/4 KNOB SPLIT, RT ENG AHEAD OF LT ENG THRUST LEVER, DID MAKE TAKEOFF POWER.  DURING CLIMB, AT FL300, UNABLE TO ATTAIN CLIMB POWER.  RT THRUST LEVER AT FIREWALL 1 INCH LOSS OF THROTTLE RESPONSE AT THRUST LEVER SETTINGS.  THE FLIGHT RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  REPLACED THE NR 2 ENG MEC.
